MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837975001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation ni equals lay user/patient.
 
Event or Problem Description
The customer complained of an issue with their coaguchek xs meter serial number (b)(4) that may impact the interpretation of their results.The customer initially stated that their meter display appeared faded out.The customer changed the batteries but the issue remained.The customer performed a display check and stated the display was not complete and there were segments missing.The customer stated that the meter has not been used for testing since the display started to look different.There was no allegation of erroneous results or an adverse event.There was no information provided to reasonably suggest that there was any actual misinterpretation of results.The meter was requested to be returned for investigation.
 
Additional Manufacturer Narrative
The customer's meter was received for investigation.The display shows no error.The meter¿s circuit board was tested for contamination and it was found the circuit board was contaminated.The root cause is determined to be contamination due to improper handling by the customer.The contamination can temporarily lead to the complained error.

Brand Name
COAGUCHEK XS PROF KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7955352
Report Number1823260-2018-03546
Device Sequence Number1514078
Product Code GJS
UDI-Device Identifier00365702126107
UDI-Public00365702126107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04837975001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1